# SDR CA040412013

- Difficulty date: April 9, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737201
- Engine: Pwa JT8D9A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26010452
- Part serial: H1389
- Condition: Broken
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING AIRCRAFT LOW SPEED TAXI TO RUNWAY, THE INBOARD WHEEL HALF OF THE RT NOSEWHEEL ASSEMBLY SEVERED AND TIRE DEFLATED.  FUSELAGE AND NLG AREA INSPECTED FOR DAMAGE.  NO FAULTS FOUND.  BOTH NOSE LANDING GEAR WHEEL ASSEMBLIES REPLACED IAW MM.
